# SDR DLM88953897

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5887275501
- Condition: Failed
- Location: Flt Deck
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT 5,000 FT, HEARD LOUD POP FROM CENTER WINDSHIELD AND THEN LOUD AIR RUSHING NOISE.  FLIGHT RETURNED OAK.  REPLACED CENTER WINDSCREEN.
